# SDR UPS99229322

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, CORROSION AT LAP S24R BS 294.5.  CRACK CONFIRMED IN FASTENER HOLE.  REPAIR CARRIED OUT PER EO B727-533 0-0509 APPX 8.3 AND DWG 69-61590.
